# SDR DALA2023062105038

- Difficulty date: June 18, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 91,339 hours, 19,329 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 DURING PUSHBACK FA CALLED AND STATED THAT DOOR SLIDE LIGHT WAS FLICKERING. OVERHEAD PANEL ENTRY DOOR LIGHT AND EICAS MSG L FWD ENT DOOR. CORRECTIVE ACTION: T/S PER B767-300 FIM 52-71-00-815-804. OPERATED L1 DOOR AND ARM/ DISARM LEVER MULTIPLE TIMES, SAW NO ABNORMALITIES. INSPECTED DOOR PROXIMITY SWITCHES 194 AND 195, NO DEFECTS. PERFORMED PSEU SENSOR TARGET FOR LT FWD DOOR PER B767-300 FIM 32-09-00-815-804- 001, TEST GOOD. (9374502)
